# SDR 9718823209

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flaps
- Condition: Misrigged
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, CREW SELCETED FLAPS 2 AND RECEIVED F/CTL FLAPS LOCKED MESSAGE.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE RIGGED FLAP SYSTEM, OPERATIONAL CHECK OK.
